Inverse invariance of metrizability for ordered spaces
Colloquium Mathematicum, Tome 28 (1973) no. 2, pp. 211-220
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_28_2_211_220,
author = {T. Przymusi\'nski},
title = {Inverse invariance of metrizability for ordered spaces},
journal = {Colloquium Mathematicum},
pages = {211--220},
year = {1973},
volume = {28},
number = {2},
doi = {10.4064/cm-28-2-211-220},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-28-2-211-220/}
}
T. Przymusiński. Inverse invariance of metrizability for ordered spaces. Colloquium Mathematicum, Tome 28 (1973) no. 2, pp. 211-220. doi: 10.4064/cm-28-2-211-220
Cité par Sources :